MathSciNet Relay Station
MathSciNet bibliographic data
MR1926882 (2003k:20063) 20G05 (20G10 20G40)
Bendel, Christopher P.; Nakano, Daniel K.; Pillen, Cornelius Extensions for finite Chevalley groups. II. Trans. Amer. Math. Soc. 354 (2002), no. 11, 4421–4454 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement